| Model Number |
VLOCL0315 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during the total laparoscopic hysterectomy, when on vaginal cuff closure, while on continuous suturing for 5 minutes, the thread broke for the three sutures.To resolve the issue, the sutures were replaced from a different batch.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: vlocl0315, vlocl0315 v-loc 180 2-0 grn 30cm gs21 (lot # a3a0415vy) vlocl0315, vlocl0315 v-loc 180 2-0 grn 30cm gs21 (lot # a3a0415vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the returned product noted three sutures and three needles.The needle was returned attached to the suture.The sutures were returned broken 11 inches, 5/64 of an inch, 1/16 of an inch respectively from the needle attachment point.It was reported that the thread broke.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: progressive loss of tensile strength and eventual absorption of the absorbable sutures occurs by means of hydrolysis.This loss is triggered when exposed to the environment or clinical application.Damage during use may result in inadequate sample length to perform testing and/or deformation of the suture contributing to a loss in tensile strength.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.